GENERATORS OF FUNCTION FIELDS OF THE MODULAR CURVES X-1(5) AND X-1(6)

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 188
  • Download : 0
We show that the modular functions j(1,5) and j(1,6) generate function fields of the modular curves X-1(N) (N = 5, 6, respectively) and find some number-theoretic properties of these modular functions.
Publisher
AMER MATHEMATICAL SOC
Issue Date
2010-04
Language
English
Article Type
Article
Keywords

GENUS

Citation

MATHEMATICS OF COMPUTATION, v.79, no.270, pp.1047 - 1066

ISSN
0025-5718
URI
http://hdl.handle.net/10203/93431
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0